MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM; HIP COMPONENT
Model Number 38AM4000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to mom complications: metallosis; pseudo-tumor.(left).Liner and head were removed and replaced with a ceramic head and poly liner (36mm).

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 40MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8754945
Report Number3010536692-2019-00889
Device Sequence Number2043620
Product Code KWA
UDI-Device IdentifierM68438AM40001
UDI-PublicM68438AM40001
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4000
Device Catalogue Number38AM4000
Device Lot Number089924907
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;